# SDR DXTA2010092004246

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 3,524 hours, 2,745 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: W724800
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNSAFE GEAR ANNUNCIATOR ILLUMINATED AFTER GEAR RETRACTION.  TROUBLESHOT TO NOSE STRUT EXTENSION GREATER THAN 9.10 INCHES, IT IS 9.25 INCHES. WHEN RETRACTED UPLOCK ROLLERS ON NLG NOT FULLY SEATED IN UPLOCK HOOK. UPLOCK SWITCH IS AT FULL EXTENSION FOR ADJUSTMENT,  BARELY MAKES CONTACT WITH ROLLERS.  BEARINGS FROZEN TO STRUT. BOTH UPPER AND LOWER TRUNNION/STRUT BEARINGS CAME APART DURING REMOVAL.   R & R BOTH BEARINGS IN TRUNNION. RESEALED NOSE STRUT AND SERVICED. NEW MEASUREMENT FOR NOSE STRUT EXTENSION IS 9.05 " WITHIN LIMITS. NOSE UPLOCK RIGGED GOOD. ALL OPS AND LEAK CHECKED NORMAL. WORK DONE IAW MM 32-20-00 AND CMM 32-20-01.
